Alert archive / Georgia / Severe Thunderstorm Warnings in 2023
Severe Thunderstorm Warning 263, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Jul 1, 2023, 4:44 PM EDT for Chattooga County, Floyd County, Polk County, Georgia. It was in force for 31 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 1, 2023, 4:44 PM EDT (20:44 UTC)
- Expired
- Jul 1, 2023, 5:15 PM EDT
- In force
- 31 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Chattooga County, GA, Floyd County, GA, Polk County, GA
The radar
The Northeast Alabama radar (KHTX), 100 km from the middle of the area, began a volume at 20:45 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 1, 4:47 PM EDT | TSTM WND DMG | 4 Wsw Cedartown, GA | Tree down near the intersection of Potash Rd and Branch Rd. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 3 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 1, 1:22 PM EDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 8.7 hours before the alert went out and 128 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 939 J/kg
- Mixed-layer CIN
- -221 J/kg
- Mixed-layer LCL
- 925 m above ground
- 0-6 km bulk shear
- 8 kt
- 0-1 km storm-relative helicity
- 32 m²/s²
- 0-3 km storm-relative helicity
- 103 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
394
WUUS52 KFFC 012044
SVRFFC
GAC055-115-233-012115-
/O.NEW.KFFC.SV.W.0263.230701T2044Z-230701T2115Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
444 PM EDT Sat Jul 1 2023
The National Weather Service in Peachtree City has issued a
* Severe Thunderstorm Warning for...
Floyd County in northwestern Georgia...
Western Polk County in northwestern Georgia...
Chattooga County in northwestern Georgia...
* Until 515 PM EDT.
* At 444 PM EDT, severe thunderstorms were located along a line
extending from near Trion to near Coosa to near Forney, moving
southeast at 10 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Rome, Cedartown, Summerville, Trion, Cave Spring, Lyerly, Etna,
Lindale, Tidings, Armuchee, Coosa, Berryton, Everett Springs, James
H. Floyd State Park and Holland.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.
&&
LAT...LON 3434 8543 3459 8543 3458 8535 3459 8535
3452 8511 3420 8513 3391 8521 3390 8523
3400 8541 3425 8545
TIME...MOT...LOC 2044Z 299DEG 10KT 3457 8534 3430 8535 3405 8544
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$1 follow-up statement
673
WWUS52 KFFC 012106
SVSFFC
Severe Weather Statement
National Weather Service Peachtree City GA
506 PM EDT Sat Jul 1 2023
GAC055-012115-
/O.CAN.KFFC.SV.W.0263.000000T0000Z-230701T2115Z/
Chattooga GA-
506 PM EDT Sat Jul 1 2023
...THE SEVERE THUNDERSTORM WARNING FOR CHATTOOGA COUNTY IS
CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 900 PM EDT for
northwestern Georgia.
LAT...LON 3420 8540 3424 8535 3431 8530 3436 8523
3437 8516 3420 8513 3391 8521 3390 8523
3400 8541 3416 8544
TIME...MOT...LOC 2105Z 299DEG 10KT 3454 8528 3427 8529 3402 8538
$$
GAC115-233-012115-
/O.CON.KFFC.SV.W.0263.000000T0000Z-230701T2115Z/
Floyd GA-Polk GA-
506 PM EDT Sat Jul 1 2023
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM EDT
FOR SOUTHWESTERN FLOYD AND WESTERN POLK COUNTIES...
At 505 PM EDT, severe thunderstorms were located along a line
extending from Trion to near Coosa to Etna, moving southeast at 10
mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Rome, Cedartown, Cave Spring, Etna, Lindale and Coosa.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3420 8540 3424 8535 3431 8530 3436 8523
3437 8516 3420 8513 3391 8521 3390 8523
3400 8541 3416 8544
TIME...MOT...LOC 2105Z 299DEG 10KT 3454 8528 3427 8529 3402 8538
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 1, 3:45 PM EDT, 59 minutes earlier.
Area forecast discussion, Jul 1, 3:45 PM EDT, 59 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 345 PM EDT Sat Jul 1 2023 ...Afternoon Area Forecast Discussion... .SHORT TERM... (This afternoon through Sunday) Issued at 251 PM EDT Sat Jul 1 2023 Current radar loop shows showers and thunderstorms beginning to pop across N GA this afternoon. These showers are associated with a short wave moving East to Southeast across TN/Northern AL. With NW flow over the area these storms will continue to move SE fairly similar to yesterdays storm event. With plenty of moisture in the atmosphere, Temps in the 90s, and SB capes ranging from 3000 to 6000 j/kg range we may be in store for some very strong to severe storms as they move into central GA later this afternoon/evening. Looks like the biggest threats will be strong gusty winds, frequent lightning, and some hail. Shear values are very low with this pattern so not expecting any tornadic threats. These storms should weaken and diminish after sunset but with continues NW Flow and another wave expected Sunday we could be seeing another day of afternoon storms tomorrow. Sunday has potential to be even warmer as the main upper level ridge continues to shift east. Heat indices are again expected to get up into the 100 to 110 range across the area so will continue with the current heat advisory through Sunday evening. 01 && .LONG TERM... (Monday morning through next Friday) Issued at 251 PM EDT Sat Jul 1 2023 Long term begins Sunday evening with an upper level ridge centered over the area beginning to break down giving way to zonal flow. Generally west to southwesterly flow, warm temperatures and dewpoints in the upper 70's will be common through the long term. Given the warm temperatures and abundant moisture, diurnally driven convection will be possible each afternoon and evening as weak disturbances traverse the main flow with a focus across north GA where a stalled frontal boundary will linger. While rain chances remain in the forecast each day, rain will be hit or miss for most locations resulting in 5 day rainfall totals of under an inch. In term of severe weather the risk remains low at this time a rumble of thunder is likely with a few storms becoming strong. High temperatures in the 90s will be common each day through Friday with lows barely falling into the upper 60s and 70s. Heat indices of 100F-108F degrees will also be common across central GA Monday through Thursday. Friday/Saturday...a weak mid level troughs begin to impact the region. In response to the aforementioned trough moving towards the Deep South from the west heights will fall as southerly flow deepens and begins to advect more moisture into the area. Pws of over an inch and a half will remain common across the FA. This set up will promote an increased in showers and thunderstorms along and ahead of a weak cold front. Some of these storms could become strong to severe. frontal boundary begins to move into NW GA. As the day progresses and the front moves eastward precip will increase. SBCAPEs remain modest for this set up and only encroach upon our southern counties. Have included a mention of thunder starting Thursday afternoon through Friday from Macon southward. 28 && .AVIATION... (18Z TAFS) Issued at 128 PM EDT Sat Jul 1 2023 Ceilings are VFR but clouds are increasing as showers are beginning to pop across AL/TN. We should see these storms pop across GA in the next few hours and then begin to affect the TAF sites by 22z-23z. Will see isolated to scattered storms across the area through 02-03z then they should diminish with clouds clearing overnight as well. Will see almost a repeat Sunday with the timing of afternoon storms but not a s confident with the coverage. VSBYS should stay VFR except in and around and convective activity. Winds will stay mainly out of the NW to SW in the 3-10kt range. May see some higher gust with afternoon storms. //ATL Confidence...18Z Update... Confidence medium to high on all elements. 01 && .PRELIMINARY POINT TEMPS/POPS... Athens 72 95 73 93 / 20 30 30 40 Atlanta 73 95 75 92 / 20 30 40 50 Blairsville 67 89 66 85 / 30 50 50 50 Cartersville 72 96 71 91 / 30 40 40 50 Columbus 75 98 76 95 / 20 40 30 50 Gainesville 72 93 73 91 / 20 30 40 40 Macon 73 98 75 96 / 20 30 30 50 Rome 72 96 73 91 / 30 50 50 50 Peachtree City 72 96 73 93 / 20 30 30 50 Vidalia 75 97 76 97 / 10 30 30 50 && .FFC WATCHES/WARNINGS/ADVISORIES... Heat Advisory until midnight EDT Sunday night for GAZ001>005-011- 012-019>025-027-030>039-041>062-066>076-078>086-089>098-102>113. && SHORT TERM...01 LONG TERM....28 AVIATION...01
Hazardous weather outlook, Jul 1, 1:29 PM EDT, 3 hours 15 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 129 PM EDT Sat Jul 1 2023 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-021730- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 129 PM EDT Sat Jul 1 2023 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...This Afternoon and Tonight... A severe thunderstorm watch is in effect until 9 PM EDT for portions of north Georgia. The primary threat with any storms that do form will be damaging wind gusts, hail, frequent lightning, and isolated flash flooding from heavy rainfall. A Heat Advisory is in effect for much of north and central Georgia today. Heat index values are expected to reach or exceed 105. If spending time outdoors, be sure to stay hydrated, wear lightweight clothing, and take plenty of time to rest. .DAYS TWO THROUGH SEVEN...Sunday through Friday... Hot and humid conditions will lead to elevated heat index values between 100-110 degrees across portions of the forecast area from Sunday through Thursday. A Heat Advisory is in effect for the majority of north and central Georgia from 8AM Saturday through midnight Sunday. Additionally, scattered to numerous afternoon and evening thunderstorms are possible each day Sunday through Thursday. Some storms may become strong to severe with damaging wind gusts, large hail, frequent lightning, and locally heavy rainfall leading to isolated flash flooding being the primary hazards. .SPOTTER INFORMATION STATEMENT... Spotter activation is not requested but spotters are encouraged to submit reports of severe weather through the web by going to weather.gov/atlanta. Please relay any information about observed severe weather to the NWS while following all local, state, and CDC guidelines.
In the hours before
Special weather statement, Jul 1, 3:22 PM EDT, 1 hour 22 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
322 PM EDT Sat Jul 1 2023
GAZ011-019-012000-
Chattooga GA-Floyd GA-
322 PM EDT Sat Jul 1 2023
...A strong thunderstorm will impact portions of central Floyd and
central Chattooga Counties through 400 PM EDT...
At 322 PM EDT, a strong thunderstorm was over Summerville, moving
southeast at 15 mph.
HAZARD...Up to 40 mph wind, pea sized hail and frequent cloud to
ground lightning.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Locations impacted include...
Summerville, Trion, Lyerly, Menlo, Berryton, Tidings, Armuchee,
Everett Springs and James H. Floyd State Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.
A Severe Thunderstorm Watch remains in effect until 900 PM EDT for
northwestern Georgia.
&&
LAT...LON 3459 8535 3453 8509 3437 8517 3429 8530
3448 8548
TIME...MOT...LOC 1922Z 302DEG 13KT 3448 8533
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPHSpecial weather statement, Jul 1, 3:42 PM EDT, 1 hour 2 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
342 PM EDT Sat Jul 1 2023
GAZ016-012015-
White GA-
342 PM EDT Sat Jul 1 2023
...A strong thunderstorm will impact portions of northeastern White
County through 415 PM EDT...
At 342 PM EDT, a strong thunderstorm was over Sautee, or 9 miles
northeast of Cleveland. This storm was nearly stationary.
HAZARD...Up to 40 mph wind, pea sized hail and frequent cloud to
ground lightning.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Locations impacted include...
Helen, Unicoi State Park, Anna Ruby Falls, Robertstown and Sautee.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.
A Severe Thunderstorm Watch remains in effect until 900 PM EDT for
northeastern Georgia.
&&
LAT...LON 3477 8365 3477 8363 3473 8362 3472 8364
3467 8364 3466 8366 3462 8364 3461 8368
3474 8378 3479 8371 3480 8369
TIME...MOT...LOC 1942Z 231DEG 3KT 3471 8367
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPHSpecial weather statement, Jul 1, 3:45 PM EDT, 59 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
345 PM EDT Sat Jul 1 2023
GAZ001>004-011-012015-
Chattooga GA-Whitfield GA-Catoosa GA-Walker GA-Dade GA-
345 PM EDT Sat Jul 1 2023
...Strong thunderstorms will impact portions of southwestern Catoosa,
southwestern Whitfield, Walker, northeastern Dade and northeastern
Chattooga Counties through 415 PM EDT...
At 345 PM EDT, a line of strong thunderstorms was along a line
extending from near Cooper Heights to near Noble to near Lafayette,
and moving southeast at 20 mph.
HAZARD...Up to 40 mph wind, pea sized hail and frequent cloud to
ground lightning.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Locations impacted include...
Lafayette, Fort Oglethorpe, Chickamauga, La Fayette, Chattanooga
Valley, Naomi, Suttles Mill, Noble, Wood Station, Blue Spring,
Fairview, Linwood, Beaumont, Villanow, Chattanooga Valley, Rock
Spring and Morganville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.
A Severe Thunderstorm Watch remains in effect until 900 PM EDT for
northwestern Georgia.
&&
LAT...LON 3493 8520 3470 8504 3459 8506 3459 8511
3456 8512 3460 8533 3478 8534 3494 8550
TIME...MOT...LOC 1945Z 299DEG 16KT 3485 8537 3475 8527 3465 8526
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPHSpecial weather statement, Jul 1, 3:59 PM EDT, 45 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
359 PM EDT Sat Jul 1 2023
GAZ001-002-012030-
Walker GA-Dade GA-
359 PM EDT Sat Jul 1 2023
...Strong thunderstorms will impact portions of western Walker and
Dade Counties through 430 PM EDT...
At 358 PM EDT, a line of strong thunderstorms was along a line
extending from near South Pittsburg to near Hammondville, and moving
east at 30 mph.
HAZARD...40 to 50 mph wind, pea sized hail and frequent cloud to
ground lightning.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Locations impacted include...
Trenton, Stephensville, Center Post, Rising Fawn, New England,
Morganville, Hooker, Cloudland Canyon State Park, Cooper Heights,
Cole City and Wildwood.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.
A Severe Thunderstorm Watch remains in effect until 900 PM EDT for
northwestern Georgia.
&&
LAT...LON 3498 8542 3477 8533 3459 8534 3460 8553
3486 8559 3498 8560
TIME...MOT...LOC 1958Z 275DEG 25KT 3498 8575 3461 8564
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPHSpecial weather statement, Jul 1, 4:21 PM EDT, 23 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
421 PM EDT Sat Jul 1 2023
GAZ019-030-012045-
Polk GA-Floyd GA-
421 PM EDT Sat Jul 1 2023
...A strong thunderstorm will impact portions of southwestern Floyd
and western Polk Counties through 445 PM EDT...
At 421 PM EDT, a strong thunderstorm was over Forney, moving east at
20 mph.
HAZARD...40 to 50 mph wind, pea sized hail and frequent cloud to
ground lightning.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Locations impacted include...
Cedartown, Cave Spring, Etna and Lindale.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.
A Severe Thunderstorm Watch remains in effect until 900 PM EDT for
northwestern Georgia.
&&
LAT...LON 3419 8517 3404 8519 3394 8526 3400 8541
3417 8544
TIME...MOT...LOC 2021Z 291DEG 15KT 3409 8545
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPHSpecial weather statement, Jul 1, 4:25 PM EDT, 19 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
425 PM EDT Sat Jul 1 2023
GAZ002-011-012100-
Chattooga GA-Walker GA-
425 PM EDT Sat Jul 1 2023
...Strong thunderstorms will impact portions of south central Walker
and northeastern Chattooga Counties through 500 PM EDT...
At 425 PM EDT, a line of strong thunderstorms was along a line
extending from near Center Post to near Summerville, and moving east
at 15 mph.
HAZARD...Up to 40 mph wind, frequent cloud to ground lightning and
heavy rain.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Locations impacted include...
Summerville, Trion, Center Post, Subligna, Suttles Mill and Tidings.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
A Severe Thunderstorm Watch remains in effect until 900 PM EDT for
northwestern Georgia.
&&
LAT...LON 3466 8536 3465 8514 3443 8519 3443 8522
3447 8540
TIME...MOT...LOC 2025Z 261DEG 10KT 3465 8531 3450 8539
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPHThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 1, 2:40 PM EDT | Special Weather Statement | FFC | Chattooga | 35 min |
| Jul 1, 3:22 PM EDT | Special Weather Statement | FFC | Chattooga | 38 min |
| Jul 1, 3:38 PM EDT | Severe Thunderstorm Warning | FFC | Chattooga, Floyd | 37 min |
| Jul 1, 3:42 PM EDT | Special Weather Statement | FFC | White | 33 min |
| Jul 1, 3:45 PM EDT | Special Weather Statement | FFC | Walker | 30 min |
| Jul 1, 3:59 PM EDT | Special Weather Statement | FFC | Dade | 31 min |
| Jul 1, 4:05 PM EDT | Severe Thunderstorm Warning | FFC | Catoosa, Walker, Whitfield | 25 min |
| Jul 1, 4:14 PM EDT | Severe Thunderstorm Warning | FFC | Chattooga, Floyd | 31 min |
| Jul 1, 4:21 PM EDT | Special Weather Statement | FFC | Polk | 24 min |
| Jul 1, 4:25 PM EDT | Special Weather Statement | FFC | Chattooga | 35 min |
| Jul 1, 4:30 PM EDT | Severe Thunderstorm Warning | FFC | Catoosa, Chattooga, Walker, Whitfield | 30 min |
| Jul 1, 4:45 PM EDT | Special Weather Statement | FFC | Jasper | 30 min |
| Jul 1, 4:57 PM EDT | Flash Flood Warning | FFC | Chattooga, Walker | 4 hr |
| Jul 1, 4:58 PM EDT | Severe Thunderstorm Warning | FFC | Catoosa, Whitfield | 29 min |
| Jul 1, 4:59 PM EDT | Special Weather Statement | FFC | Gordon | 31 min |
| Jul 1, 5:07 PM EDT | Severe Thunderstorm Warning | FFC | Jasper, Newton | 38 min |
| Jul 1, 5:09 PM EDT | Severe Thunderstorm Warning | FFC | Haralson, Paulding, Polk | 51 min |
| Jul 1, 5:11 PM EDT | Severe Thunderstorm Warning | FFC | Gordon, Murray | 34 min |
| Jul 1, 5:12 PM EDT | Special Weather Statement | FFC | Gordon | 33 min |
| Jul 1, 5:19 PM EDT | Special Weather Statement | FFC | White | 26 min |
| Jul 1, 5:24 PM EDT | Special Weather Statement | FFC | Murray | 36 min |
| Jul 1, 5:40 PM EDT | Severe Thunderstorm Warning | FFC | Butts, Henry, Newton, Rockdale | 32 min |
| Jul 1, 5:41 PM EDT | Special Weather Statement | FFC | Cherokee, Fannin, Gilmer, Pickens | 34 min |
| Jul 1, 5:43 PM EDT | Special Weather Statement | FFC | Haralson | 32 min |
| Jul 1, 5:55 PM EDT | Special Weather Statement | FFC | White | 35 min |
| Jul 1, 5:58 PM EDT | Special Weather Statement | FFC | Schley | 32 min |
| Jul 1, 6:06 PM EDT | Special Weather Statement | FFC | Lumpkin | 24 min |
| Jul 1, 6:18 PM EDT | Severe Thunderstorm Warning | FFC | Marion, Schley, Sumter | 27 min |
| Jul 1, 6:19 PM EDT | Special Weather Statement | FFC | Lumpkin, Towns, Union, White | 26 min |
| Jul 1, 6:29 PM EDT | Special Weather Statement | FFC | Jackson | 31 min |
| Jul 1, 6:34 PM EDT | Special Weather Statement | FFC | Hall | 26 min |
| Jul 1, 6:43 PM EDT | Special Weather Statement | FFC | Webster | 32 min |
| Jul 1, 6:46 PM EDT | Special Weather Statement | FFC | Towns, White | 29 min |
| Jul 1, 6:48 PM EDT | Special Weather Statement | FFC | Schley | 27 min |
| Jul 1, 7:04 PM EDT | Special Weather Statement | FFC | Walton | 26 min |
| Jul 1, 7:19 PM EDT | Special Weather Statement | FFC | Walton | 11 min |
| Jul 1, 7:19 PM EDT | Special Weather Statement | FFC | Webster | 26 min |
| Jul 1, 7:21 PM EDT | Special Weather Statement | FFC | Marion | 24 min |
| Jul 1, 7:25 PM EDT | Special Weather Statement | FFC | Clarke, Madison | 35 min |
| Jul 1, 7:30 PM EDT | Special Weather Statement | FFC | Houston | 30 min |
| Jul 1, 7:33 PM EDT | Special Weather Statement | FFC | Chattahoochee | 27 min |
| Jul 1, 7:42 PM EDT | Severe Thunderstorm Warning | FFC | Banks, Clarke, Jackson, Madison | 48 min |
| Jul 1, 7:44 PM EDT | Special Weather Statement | FFC | Troup | 31 min |
| Jul 1, 7:48 PM EDT | Special Weather Statement | FFC | Marion | 27 min |
| Jul 1, 7:57 PM EDT | Special Weather Statement | FFC | Chattahoochee, Muscogee | 33 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2023Every severe thunderstorm warning in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.